# SDR 98ZZZX2293

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403ES
- Make and model: Cessna 182S
- Aircraft serial: 18250050
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 565580031
- Condition: Misinstalled
- Location: Prop Control
- Part time: 108 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING PROPELLER CONTROL CABLE (OWNER/OPERATOR NOTED THAT CONTROL MOVED DURING OPERATION BECAUSE OF NO FRICTION DEVICE).  FOUND CABLE ROUTED AGAINST AILERON INTERCONNECT CABLE ASSY JUST AFT OF FIREWALL.  INSTALLED NEW CABLE AND ADJUSTED ROUTING SO AS NOT TO INTERFERE WITH CONTROL CABLE (AILERON).
